# SDR FDEA201108253488

- Difficulty date: August 25, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 54,086 hours, 19,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035A
- Part serial: 0578
- Condition: Empty
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL DURING L1 DOOR OPENING DOOR BOTTLE WAS DISCHARGED BUT SLIDE WAS NOT DEPLOYED.  R & R L-1 DOOR EMERGENCY ASSIST POWER RESERVOIR IAW MM 52-11-30-4.  OK FOR SERVICE.
